MathSciNet Relay Station
MathSciNet bibliographic data
MR2592955 (2011g:14110) 14L30 (14L24 32M05 53D20)
Greb, Daniel Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3243–3271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement